# SDR UALA2009041701109

- Difficulty date: April 16, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 53,821 hours, 7,878 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E BOTH FWD AND AFT EMERGENCY LIGHT INOP.  SECURED CONNECTOR, OPS CHECK NORMAL.
